Volume 19, Issue 3
On Some Forward-Backward Diffusion Equations

Kewei Zhang

J. Part. Diff. Eq., 19 (2006), pp. 271-288.

Published online: 2006-08

Preview Purchase PDF 1 2901
Export citation
  • Abstract
We describe an application of the partial differential inclusion method to the existence of Lipschitz weak solutions for certain forward-backward diffusion equations including the one-dimensional version of the Perona-Malik equation in image processing.
  • Keywords

forward-backward diffusion equation partial differential inclusion relaxation property existence of weak solutions image processing

  • AMS Subject Headings

35K65 35K60 49J45 68U10 94A08.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-19-271, author = {}, title = {On Some Forward-Backward Diffusion Equations}, journal = {Journal of Partial Differential Equations}, year = {2006}, volume = {19}, number = {3}, pages = {271--288}, abstract = { We describe an application of the partial differential inclusion method to the existence of Lipschitz weak solutions for certain forward-backward diffusion equations including the one-dimensional version of the Perona-Malik equation in image processing.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5332.html} }
TY - JOUR T1 - On Some Forward-Backward Diffusion Equations JO - Journal of Partial Differential Equations VL - 3 SP - 271 EP - 288 PY - 2006 DA - 2006/08 SN - 19 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5332.html KW - forward-backward diffusion equation KW - partial differential inclusion KW - relaxation property KW - existence of weak solutions KW - image processing AB - We describe an application of the partial differential inclusion method to the existence of Lipschitz weak solutions for certain forward-backward diffusion equations including the one-dimensional version of the Perona-Malik equation in image processing.
Kewei Zhang . (2019). On Some Forward-Backward Diffusion Equations. Journal of Partial Differential Equations. 19 (3). 271-288. doi:
Copy to clipboard
The citation has been copied to your clipboard